# SDR SIMA20210329003

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 38,164 hours, 33,135 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS ISSUES TRANSPONDER 1 FAIL NO FMS GS AFTER ROTATION FD WENT AWAY MFD TRACKING INCORRECTLY NO EICAS MESSAGE EMERGENCY NOT DECLARED. -C/A-INSPECTED FMS 1 AND 2 AND FOUND BOTH GPS 1 AND 2 FAIL ON CAPT'S SIDE PERFORMED RESET OF ELECTRICAL SYSTEM AS PER AMM 24-60-00 AND AMM 34-62-00
